# SDR DALA2017051803997

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BS 427 BETWEEN BEAMS 1 AND 2 AT THE FWD CARGO DOOR.  INNER AND OUTER PANS WERE REPAIRED IAW ER/A 558110-14, REV ORIGINAL, AND ETI-88-17-156,  REV 3.
